Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On Odd Perfect, Quasiperfect, and Odd Almost Perfect Numbers

Masao Kishore
Mathematics of Computation
Vol. 36, No. 154 (Apr., 1981), pp. 583-586
DOI: 10.2307/2007662
Stable URL: http://www.jstor.org/stable/2007662
Page Count: 4
  • Read Online (Free)
  • Download ($34.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Odd Perfect, Quasiperfect, and Odd Almost Perfect Numbers
Preview not available

Abstract

We establish upper bounds for the six smallest prime factors of odd perfect, quasiperfect, and odd almost perfect numbers.

Page Thumbnails

  • Thumbnail: Page 
583
    583
  • Thumbnail: Page 
584
    584
  • Thumbnail: Page 
585
    585
  • Thumbnail: Page 
586
    586